One singular multivariate linear model with nuisance parameters
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 57-69 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

The multivariate linear model, in which the matrix of the first order parameters is divided into two matrices: to the matrix of the useful parameters and to the matrix of the nuisance parameters, is considered.
The multivariate linear model, in which the matrix of the first order parameters is divided into two matrices: to the matrix of the useful parameters and to the matrix of the nuisance parameters, is considered.
Classification : 62J05
Keywords: singular multivariate linear model; useful and nuisance parameters; BLUE
@article{AUPO_2005_44_1_a6,
     author = {Kunderov\'a, Pavla},
     title = {One singular multivariate linear model with nuisance parameters},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {57--69},
     year = {2005},
     volume = {44},
     number = {1},
     mrnumber = {2218568},
     zbl = {1081.62035},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a6/}
}
TY  - JOUR
AU  - Kunderová, Pavla
TI  - One singular multivariate linear model with nuisance parameters
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2005
SP  - 57
EP  - 69
VL  - 44
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a6/
LA  - en
ID  - AUPO_2005_44_1_a6
ER  - 
%0 Journal Article
%A Kunderová, Pavla
%T One singular multivariate linear model with nuisance parameters
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2005
%P 57-69
%V 44
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a6/
%G en
%F AUPO_2005_44_1_a6
Kunderová, Pavla. One singular multivariate linear model with nuisance parameters. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 57-69. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a6/